Jump to content

Search the Community

Showing results for tags 'side effects'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. Surely medications can work very well for the right people...but for anyone considering anti-depressants, I will be sure to give persistent words of caution. I was always a very passionate person. A lover of the arts and emotions. I was also always very anxious. Towards the end of my senior year of high school (2012), I decided that my anxiety was hindering my academic abilities more than it needed to. My mom, a nurse anesthetist, was very skeptical of medications (anti depressants, in particular). In hindsight, I wish I was able to share in her skepticism. Ultimately, the doctors put me on S
  2. Hi everyone! I've just found this thread and I'm so happy I did. I'm 27 and have been taking klonopin 1.5mg daily for about four years. Last month I started seeing a new doctor and she put me on Zoloft with the hopes of tapering the klonopin. I took 25mg for the first week, 50 mg for the following 3 weeks and now have been on 100mg for the past 3 days. This medication is making me feel insane. On 50mg I felt more depressed. Now that I upped the dose I'm constantly anxious so I've been taking more klonopin. I'm dizzy, my eyes just start shutting constantly, nauseous, can't stop yawning (and the
  3. ang

    steroid creams

    http://www.news.com.au/lifestyle/health/the-hidden-dangers-of-topical-steroids/story-fneuzlbd-1227427606005
  4. Good afternoon and thank you for taking some time to read this. First of all, sorry for my low English level. I will try to explain my case as clearly as I can. Last year, I was diagnosed with depression. My psychiatrist prescribed me Pristiq 100 mg (one pill a day). I finished the treatment in July, 2015. However, since the middle of the treatment until now, I notice this subjective side effects: -Memory problems, I have to make much effort to remember anything. -I used to have a clear mind, since I took Pristiq, my mind is slow and I lost my esase of expression. (Is this that some people
  5. Introduction! Hi members! I'm GoneGranola. I'm a 25 year old female who started tapering off of 20mg of Celexa (yesterday started taking 15mg) and am working on trying to get lower doses of IR (instead of XL) Wellbutrin to wean off too. Why am I weaning off? I have had debilitating chronic urticaria (hives) and angioedema (swelling of face lips hands and feet) that is getting worse everyday and has been going on for the past 5-7 years intermittently. I have eliminated environmental factors and have "Gone Granola" in that I only buy non-chemical, all-natural everything (soap, deter
  6. Kilito12

    Kilito. New.

    Hey everyone. Not sure what I'm looking for here. I guess some reassurance about how things are going for me. Been reducing citalopram (40mg) since April and now not taking anything. Serious side effects. Worst being the dizziness and electrocution down my neck and necks every time I move my eyes. Insomnia too. Hence why I'm awake at 4:30am.
  7. Hello, I have a question for everyone. Why would starting Zoloft (6 weeks, 75 mg) give me a side effect of severe increased anxiety but when I started Lexapro in the past (which worked great for years then it pooped out on me) had no side effects at all? They both elevate serotonin which can cause anxiety as a side effect, but why is one doing something different than the others? I would like to know. I can't ask my doctor because it's a holiday/weekend. Thanks!
  8. Psychiatrist Dr. Colin Ross, M.D. discusses the truth about side effects with common psychiatric drugs including antipsychotic medications, antidepressants and others.
  9. A short dose of Sertriline 25 prescribed by doctor (to make feel better) while recovering from back pain. The doctor was physician and did not have any physchological expertise... 5 days on Sertriline 25 made feel crazy. Started singing in public, got too emotional and sensitive and sometimes think of leaving family and live in some remote place. Stopped taking sertriline immediately, however after 8 days, still not completely recovered. Emotional sensitiveness and weird future plans still haunt me.. How much time it would take to recover fully from these symptoms ? Should i see a pscholog
  10. Hello warriors I am from Czech republic, so i am sorry for my English. And this is my story - I took the antidepressants for 10 year from 14 years.My diagnosis was Anxiety Disorder, Social Phobia,Panic Disorder everything tied to family terms. And now I am 3 months without them and it is very hard to me...but I am fighting and I don 't want give up. But every day is situation worst. It is possible that the side effects of discontinue medicaments show until now?? I ' m in intolerable condition. My best friend is bed now. It is terrible. Flushes of anxiety,irritation, hammering, inability do
  11. Hello! I have been around these different types of boards just as a 'viewer' and NEVER thought i'd join but this particular group seems to be the perfect type for me-highly researched, and wanting to take their own health back and into their own hands! My quick story: struggled with anxiety my whole life on and off. Especially health worrying and obsessing. This past summer it got really bad and I couldn't stop looking online about symptoms of this disease or that. Facebook didn't help. And by the end of this summer it snowballed into depression because I was just feeling hopeless and
  12. 3 days ago i statred citalopram taking a 20 mg pill once a day. the first two days i didnt experience anything i would consider out of the ordinary. however last night and today i have been attacked with flashes of extreme anxiety and lightheadedness, nearly to the point that i pass out. Now during all of this I am completely coherent, however my body and mind feels as if it is under the influence of a powerful euphoria inducing drug. i have a higher level of paranoia than usual as well.. Needless to say I would like to tapper myself off this drug but however I am unsure as to how many millig
  13. SourCherry

    SourCherry: Pristiq

    I have been taking Pristiq now for over two years. I stumbled accross forums on the topic and was shocked to see side effects I was experiencing, and had not made the connection to Pristiq. I never had a weight problem before I started taking it, but I am constantly hungry! Lack of motivation, I had no clue this was associated to Pristiq!! I thought I was just changing into a hermit! It was all I could do to go to visit my sisters! I never had a problem before I started this medicine. I guess I didn't associate lack of motivation because it didn't happen right away. At first I was full of ener
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy